MAUDE Adverse Event Report: Medline; 1LYR 6FR1.5ML 100%SILI PEDS TR

Medline; 1LYR 6FR1.5ML 100%SILI PEDS TR
Model Number DYND160806
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported, on (b)(6) 2023, "after the child was placed in the crib i walked around to the other side to do his assessment and the realized the catheter was no longer attached.Urine was flowing out of the catheter, so i removed the catheter from where it was secured to his leg and placed it in a diaper." the catheter was replaced the same day due to the reported incident.The customer reports no serious injury related to the incident.It was reported that the patient has been discharged home.A sample was returned and the defect was confirmed.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Catheter ripped requring replacement.

Brand Name
Medline
Common Device Name
1LYR 6FR1.5ML 100%SILI PEDS TR
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key16488508
Report Number1417592-2023-00088
Device Sequence Number5912335
Product Code OHR
UDI-Device Identifier10884389118900
UDI-Public10884389118900
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDYND160806
Device Catalogue NumberDYND160806
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2023
Initial Report FDA Received Date03/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale